# SDR IPXA2023050293092

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 29,337 hours, 19,279 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: BAC1518770
- Condition: Broken
- Location: Sta 418 18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPVSTRINGER CLIP AT 18L STA 418 LOWER LEG BROKENREMOVED, FABRICATED AND INSTALLED STRINGER CLIP IAW SRM 51-40-02
